Science China Mathematics

, Volume 62, Issue 5, pp 901–920 | Cite as

Rigidity for convex mappings of Reinhardt domains and its applications

  • Taishun Liu
  • Xiaomin Tang
  • Jianfei WangEmail author


In this paper, we investigate rigidity and its application to extreme points of biholomorphic convex mappings on Reinhardt domains. By introducing a version of the scaling method, we precisely construct many unbounded convex mappings with only one infinite discontinuity on the boundary of this domain. We also give a rigidity of these unbounded convex mappings via Kobayashi metric and Liouville-type theorem of entire functions. As an application we obtain a collection of extreme points for the class of normalized convex mappings. Our results extend both the rigidity of convex mappings and related extreme points from the unit ball to Reinhardt domains.


convex mapping Reinhardt domain scaling method Kobayashi metric extreme point 


32H02 30C45 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



This work was supported by National Natural Science Foundation of China (Grant Nos. 11471111, 11571105 and 11671362) and the Natural Science Foundation of Zhejiang Province (Grant No. LY16A010004). The authors are grateful to the anonymous referees for their careful reading of the manuscript and many helpful suggestions.


  1. 1.
    Abate M, Raissy J. Wolff-Denjoy theorems in nonsmooth convex domains. Ann Mat Pura Appl (4), 2014, 193: 1503–1518MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bracci F, Gaussier H. A proof of the Muir-Suffridge conjecture for convex maps of the unit ball in Cn. Math Ann, 2017, 11: 1–14Google Scholar
  3. 3.
    Brickman L, MacGregor T, Wilken D. Convex hulls of some classical families of univalent functions. Trans Amer Math Soc, 1971, 156: 91–107MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Frankel S. Complex geometry of convex domains that cover varieties. Acta Math, 1989, 163: 109–149MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Graham I, Hamada H, Kohr G, et al. Extremal properties associated with univalent subordination chains in Cn. Math Ann, 2014, 359: 61–99MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Graham I, Kohr G. Geometric Function Theory in One and Higher Dimensions. New York: Marcel Dekker, 2003zbMATHGoogle Scholar
  7. 7.
    Gong S. Convex and Starlike Mappings in Several Complex Variables. Beijing-New York: Science Press/Kluwer Academic Publishers, 1998CrossRefzbMATHGoogle Scholar
  8. 8.
    Gong S, Liu T. On Roper-Suffridge extension operator. J Anal Math, 2002, 88: 397–404MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Huang X. On a linearity problem of proper holomorphic mappings between balls in complex spaces of different dimen-sions. J Differential Geom, 1999, 51: 13–33MathSciNetCrossRefGoogle Scholar
  10. 10.
    Huang X. On a semi-rigidity property for holomorphic maps. Asian J Math, 2003, 7: 463–492MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Huang X, Ji S. Mapping Bn into B 2n–1. Invent Math, 2001, 145: 219–250MathSciNetCrossRefGoogle Scholar
  12. 12.
    Huang X, Ji S, Yin W. On the third gap for proper holomorphic maps between balls. Math Ann, 2014, 358: 115–142MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Jarnicki M, Pflug P. Invariant Distances and Metrics in Complex Analysis. Berlin-New York: Walter de Gruyter, 1993CrossRefzbMATHGoogle Scholar
  14. 14.
    Kolař M. Convexifiability and supporting functions in C2. Math Res Lett, 1995, 4: 505–513zbMATHGoogle Scholar
  15. 15.
    Krein M, Milman D. On extreme points of regular convex sets. Studia Math, 1940, 9: 133–138MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Liu T, Ren G. Decomposition theorem of normalized biholomorphic convex mapping. J Reine Angew Math, 1998, 496: 1–13MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Liu T, Wang J, Tang X. Schwarz lemma at the boundary of the unit ball in Cn and its applications. J Geom Anal, 2015, 25: 1890–1914MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mok N, Tsai I-H. Rigidity of convex realizations of irreducible bounded symmetric domains of rank ≥ 2. J Reine Angew Math, 1992, 431: 91–122MathSciNetzbMATHGoogle Scholar
  19. 19.
    Muir J R, Suffridge T J. Unbounded convex mappings of the ball in Cn. Proc Amer Math Soc, 2001, 129: 3389–3393MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Muir J R, Suffridge T J. Extreme points for convex mappings of B n. J Anal Math, 2006, 98: 169–182MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Muir J R, Suffridge T J. A generlization of the half-plane mappings to the ball in Cn. Trans Amer Math Soc, 2007, 359: 1485–1498MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Pinchuk S. The scaling method and holomorphic mappings. In: Several Complex Variables and Complex Geometry, Part 1. Proceedings of Symposia in Pure Mathematics, vol. 52. Providence: Amer Math Soc, 1991, 151–161MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Suffridge T J. The principle of subordination applied to functions of several variables. Pacific J Math, 1970, 1: 241–248MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Sunada T. Holomorphic equivalence problem for bounded Reinhardt domains. Math Ann, 1978, 235: 111–128MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Tang X, Liu T. The Schwarz lemma at the boundary of the egg domain B p1,p2 in Cn. Canad Math Bull, 2015, 58: 381–392MathSciNetCrossRefGoogle Scholar
  26. 26.
    Thullen P. Zur den Abbildungen durch analytische Funktionen mehrerer komplexer Ver ander-lichen. Math Ann, 1931, 104: 244–259MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Wang J, Liu T. The Roper-Suffridge extension operator and its applications to convex mappings in C2. Trans Amer Math Soc, 2018, 370: 7743–7759MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Zhang W, Liu T. On decomposition theorem of normalized biholomorphic convex mappings in Reinhardt domains. Sci China Ser A, 2003, 46: 94–106MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsHuzhou UniversityHuzhouChina
  2. 2.School of Mathematical SciencesHuaqiao UniversityQuanzhouChina
  3. 3.Department of MathematicsZhejiang Normal UniversityJinhuaChina

Personalised recommendations